# SDR ASOA2018062505158

- Difficulty date: June 20, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 40,131 hours, 31,033 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 1376
- Condition: Faulted
- Location: Horizontal Stab
- Part time: 37,976 hours, 29,065 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED MAIN PITCH TRIM WAS INOPERATIVE,  OCCURED IN FLIGHT. MX ATTEMPTED TO RESET, BUT TOOK SERVERAL TRIES. REMOVED AND REPLACED HSCU. OPS CHECKED GOOD. THE ACFT RETURNED TO SERVICE.
